科学与知识出版有限公司
期刊
会议
图书
作者:Hossein Piri , Hojjat Afshari
来源:[J].Advances in Fixed Point Theory, 2014, Vol.4 (3), pp.444-461SCIK
摘要:In this paper, we prove some fixed point theorems in the framework of complete partial b-metric spaces. The article also includes an example which shows the validity of our results.
作者:Hojjat Afshari , Hossein Piri
来源:[J].Advances in Fixed Point Theory, 2015, Vol.5 (1), pp.71-87SCIK
摘要:In this paper, we prove some new type of fixed point theorems in generalized complete metric spaces. The results presented in this paper mainly improve the corresponding results announced by Wardowski [D. Wardowski, Fixed point theory of a new type of contractive mappings in comp...
作者:Hossein Piri
来源:[J].Journal of Semigroup Theory and Applications, 2014, Vol.2014SCIK
摘要:In this paper, using δ- strongly monotone and λ- strictly pseudo-contractive (in the terminology of Browder-Petryshyn type) mapping F on a real Hilbert space H, we introduce an implicit iterative scheme to find a common element of the set of solutions of a system of equilibr...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×